# SDR DALA2016100106960

- Difficulty date: September 30, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N899AT
- Make and model: Boeing 717-200
- Aircraft serial: 55049
- Aircraft time: 32,676 hours, 22,085 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CORROSION, STA 275 AFT LWR AT STR 30 & 29L.  BLENDED CORROSION AT STA 256 STR 29L, MATERIAL REMOVED .016 FOUND TO BE OUT OF LIMITS.  COMPLETED FRAME REPAIR IAW SRM 53-20-07 REPAIR 3 PG 214 FIG 201.
